PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 193-204
Tytuł artykułu

Spectral projections, semigroups of operators, and the Laplace transform

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
193-204
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Department of Mathematics, Ohio University, Athens, Ohio 45701, U.S.A.
Bibliografia
  • [1] E. Albrecht and W. J. Ricker, Local spectral properties of constant coefficient differential operators in $L^p(ℝ^n)$, J. Operator Theory 24 (1990), 85-103.
  • [2] W. Arendt, Vector valued Laplace transforms and Cauchy problems, Israel J. Math. 59 (1987), 327-352.
  • [3] E. Berkson, T. A. Gillespie and S. Muhly, Abstract spectral decompositions guaranteed by the Hilbert transform, Proc. London Math. Soc. 53 (1986), 489-517.
  • [4] K. Boyadzhiev and R. deLaubenfels, Spectral theorem for generators of strongly continuous groups on a Hilbert space, Proc. Amer. Math. Soc. 120 (1994), 127-136.
  • [5] I. Colojoara and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968.
  • [6] M. Cowling, I. Doust, A. McIntosh and A. Yagi, Banach space operators with a bounded $H^∞$ functional calculus, J. Austral. Math. Soc., to appear.
  • [7] R. deLaubenfels, d/dx, on C[0,1], is $C^1$ scalar, Proc. Amer. Math. Soc. 103 (1988), 215-221.
  • [8] R. deLaubenfels, Unbounded well-bounded operators, strongly continuous semigroups and the Laplace transform, Studia Math. 103 (1992), 143-159.
  • [9] R. deLaubenfels, Regularized functional calculi and evolution equations, in: Proceedings of Evolution Equations Conference, Baton Rouge 1993, Marcel Dekker, 1994, 141-152.
  • [10] R. deLaubenfels, A functional calculus approach to semigroups of operators, in: Seminar Notes in Functional Analysis and PDEs, Louisiana State University, 1993/94, 83-107.
  • [11] R. deLaubenfels, H. Emamirad and M. Jazar, Regularized scalar operators, Appl. Math. Lett., to appear.
  • [12] R. deLaubenfels and S. Kantorovitz, The semi-simplicity manifold for arbitrary Banach spaces, J. Funct. Anal. 113 (1995), 138-167.
  • [13] I. Doust and R. deLaubenfels, Functional calculus, integral representations, and Banach space geometry, Quaestiones Math. 17 (1994), 161-171.
  • [14] H. R. Dowson, Spectral Theory of Linear Operators, Academic Press, 1978.
  • [15] N. Dunford and J. T. Schwartz, Linear Operators, Part III, Interscience, New York, 1971.
  • [16] I. Erdelyi and S. Wang, A Local Spectral Theory for Closed Operators, London Math. Soc. Lecture Note Ser. 105, Cambridge, 1985.
  • [17] J. E. Galé and T. Pytlik, Functional calculus for infinitesimal generators of holomorphic semigroups, preprint, 1995.
  • [18] J. A. Goldstein, Semigroups of Operators and Applications, Oxford, New York, 1985.
  • [19] R. Lange and B. Nagy, Semigroups and scalar-type operators in Banach spaces, J. Funct. Anal. 119 (1994), 468-480.
  • [20] R. Lange and S. Wang, New Approaches in Spectral Decomposition, Contemp. Math. 128, Amer. Math. Soc., Providence, 1992.
  • [21] F. Neubrander and B. Hennig, On representations, inversions and approximations of Laplace transforms in Banach spaces, Appl. Anal. 49 (1993), 151-170.
  • [22] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [23] D. J. Ralph, Semigroups of well-bounded operators and multipliers, Thesis, Univ. of Edinburgh, 1977.
  • [24] D. V. Widder, The Laplace Transform, Princeton University Press, Princeton, 1946.
  • [25] F. H. Vasilescu, Analytic Functional Calculus and Spectral Decomposition, Reidel, Dordrecht, 1982.
  • [26] S. Zaidman, On the representation of vector-valued functions by Laplace transforms, Duke Math. J. 26 (1959), 189-191.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.